Congestive Heart Failure Home > Aldactazide Overdose
Nausea or vomiting, drowsiness, and confusion are some of the possible symptoms that may occur if a person takes too much Aldactazide. Overdose effects will vary, depending on how much Aldactazide is taken and whether it is taken with alcohol or other drugs. Treatment options for an Aldactazide overdose may include certain medications, "pumping the stomach," and supportive care.
Aldactazide® (spironolactone-HCTZ) is a medication used for controlling high blood pressure (hypertension) and treating water retention (edema). The effects of an Aldactazide overdose will vary, depending on a number of factors, including how much Aldactazide is taken and whether it is taken with any other medicines, alcohol, and/or street drugs.
If you happen to overdose on Aldactazide, seek immediate medical attention.
It is not fully known what effects an Aldactazide overdose may cause in humans. Based on the effects in animals and based on the way that Aldactazide works, overdose effects may include:
- Nausea, vomiting, or diarrhea
- Electrolyte imbalance.
This may cause signs or symptoms that include:
- Lightheadedness or fainting
- Decrease in urine output
- Drowsiness, headache, or back pain
- Slow or irregular heartbeat
- Dry mouth
- Increased thirst
- Muscle pain or cramps
- Nausea or vomiting
- Loss of consciousness.